# SDR V0XD201161107189

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130541
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AILERON LEADING EDGE SKIN PANEL 599AB IS CHAFFED.   REMOVED AND REPLACED THE SKIN PANEL IAW AMM 57-60-32.
